# SDR SWAA2019050832461

- Difficulty date: April 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,667 hours, 28,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200079004
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING PANEL EXIT SIGN LOOSE.  R&R LIGHT ASSEMBLY PER AMM.
